Worse side effects on low dose??

Good morning , afternoon or evening😉

So as far as pmr symptoms

No return at 3.5 mg

But all of a sudden I have a belly, and my memory is non existent. Some things that were familiar are not so at times

So odd, I had been so happy that with hard discipline and diet .

I Had lost 20 lbs with no moon face or fat anywhere, but now even though continuing on my diet it seems the weight loss has stopped and the tummy paunch has appeared, along with pred brain

I would have thought if my adrenals arent kicking in the effect woukd be the opposite

It seems I am always hungry which I never was before, and the struggle to not eat is constant.

My perfect dress for my daughters wedding in a month may no longer work out, and I am so confused about this turn of events.

Any thoughts?

Thanks in advance

Gina

2 Replies

oldestnewest
  • Absolutely no idea at all - there is no logic for it at all is there? I have only heard one other person saying they gained weight as they lowered the pred dose.

    However, low blood sugar will lead to you craving carbs (or food in general) to bring the BS level back up - and that is a symptom of adrenal insufficiency. Poor memory/confusion is also adrenal insufficiency related.

    If it were me I would go back to 5mg and see if that improves these symptoms - you can go back down if it doesn't. In the great scheme of things you have done very well to get where you are - but if your adrenal function isn't quite keeping up, you need a bit more pred for a while until it catches up. And at the moment - that wedding is very important! There will be lots of stress and you may well need that bit more pred to tide you over.

  • Thanks.

    will start 5 tomorrow

    Gina

You may also like...